Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 233, NWS Pueblo, CO

August 20, 2020El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 20, 2020, 5:23 PM MDT for El Paso County, Colorado. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2020, 5:23 PM MDT (23:23 UTC)
Expired
Aug 20, 2020, 6:00 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 39 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 5:27 PM MDTTSTM WND DMG1 Ese Ellicott, CODELAYED REPORT: LOCAL BROADCASTER SHARED PICTURES OF THUNDERSTORM WIND DAMAGE IN ELLICOTT, CO FROM YESTERDAYS SEVERE STORMS. BASED ON ARCHIVED RADAR INFORMATION IT APPEARS THAT A MICROBURST DESCENDED RIGHT ON TOP OF THE DAMAGE LOCATION LEADING TO THE OUTBUILDI
Aug 20, 5:28 PM MDTHAIL 14 E Ellicott, COCORRECTS PREVIOUS HAIL REPORT FROM 4 E ELLICOTT. DELAYED REPORT: QUARTER SIZE HAIL REPORTED BY CHASER 4 MILES EAST OF ELLICOTT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-552 J/kg
Mixed-layer LCL
2349 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WUUS55 KPUB 202323
SVRPUB
COC041-210000-
/O.NEW.KPUB.SV.W.0233.200820T2323Z-200821T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
523 PM MDT Thu Aug 20 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern El Paso County in east central Colorado...

* Until 600 PM MDT.

* At 523 PM MDT, a severe thunderstorm was located over Ellicott, or
  25 miles east of Colorado Springs, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Truckton, Yoder, Ellicott and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3887 10406 3884 10406 3860 10423 3878 10448
      3890 10441
TIME...MOT...LOC 2323Z 287DEG 17KT 3884 10436 

HAIL...1.00IN
WIND...60MPH
 
$$

Hodanish
2 follow-up statements
713 
WWUS55 KPUB 202333
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
533 PM MDT Thu Aug 20 2020

COC041-210000-
/O.CON.KPUB.SV.W.0233.000000T0000Z-200821T0000Z/
El Paso CO-
533 PM MDT Thu Aug 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 533 PM MDT, a severe thunderstorm was located near Yoder, or 27
miles east of Colorado Springs, moving east at 20 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Truckton, Yoder, Ellicott and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3887 10406 3884 10406 3860 10423 3878 10448
      3889 10432
TIME...MOT...LOC 2333Z 287DEG 17KT 3883 10430 

HAIL...1.50IN
WIND...70MPH
 
$$

Hodanish
594 
WWUS55 KPUB 202343
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
543 PM MDT Thu Aug 20 2020

COC041-210000-
/O.CON.KPUB.SV.W.0233.000000T0000Z-200821T0000Z/
El Paso CO-
543 PM MDT Thu Aug 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN EL PASO COUNTY...

At 542 PM MDT, a severe thunderstorm was located over Yoder, or 31
miles east of Colorado Springs, moving east at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Truckton, Yoder and Rush. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3887 10406 3884 10406 3860 10423 3876 10441
      3888 10422
TIME...MOT...LOC 2342Z 287DEG 17KT 3882 10424 

HAIL...1.75IN
WIND...70MPH
 
$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:16 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 20, 3:16 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
316 PM MDT Thu Aug 20 2020

.SHORT TERM...(This evening through Friday)
Issued at 316 PM MDT Thu Aug 20 2020

Currently...

Scattered thunderstorm activity has begun over the east mountains
with storm motion mainly being to the southwest. A few small storms
have also popped up in northwest El Paso county but have already
mostly dissipated, while a few storms begin to make their way
towards the I-25 corridor.

The rest of today and tonight...

More storms are expected to fire over the higher terrain before
drifting to the I-25 corridor. The highest potential for strong to
severe storms will be over this area and slightly east, where
current analysis shows slightly better environments for storms to
intensify. CAPE is currently between 500-1000 J/kg and bulk shear is
sitting around 25-35 knots, with dewpoints over the east plains in
the low-mid 50s. Overall conditions for intense storms look marginal
at best, but a few isolated stronger storms still remain possible
with decent lapse rates at mid-low levels. The main concern for the
rest of today and tonight with storms will likely be high winds,
with potential gusts later in the evening of over 50 mph. Convection
is likely to persist around I-25 through around 9-10 pm tonight.

Any cloud to ground lightning in storms with little precipitation,
coupled with gusty winds may result in new fire starts near the
Continental Divide through this evening.

Tomorrow...

With the upper-level high beginning to settle over our area, expect
an influx of drier air during the day on Friday. High temperatures
are expected to be hot again, comparable to today but perhaps a
couple degrees warmer. Some isolated thunderstorm activity is
possible over higher terrain during the afternoon hours, but
coverage is expected to be limited due to the drier air and general
lack of instability.

.LONG TERM...(Friday night through Thursday)
Issued at 316 PM MDT Thu Aug 20 2020

.Friday Night through Sunday...Upper ridge remains over the four
corners region with hot weather remaining over the forecast area.
There is the potential for diurnal convection, mostly confined to
the mountains. The best chances for precipitation will be over
the Eastern San Juan Mountains. Moisture will be limited and
expect mostly high based convection. With the slow movement, there
could be some isolated areas which receive a couple of tenths of
an inch of rain; however, do not except any widespread wetting
rains. With flow mostly out of the north to northwest, do not
anticipate many storms moving out onto the plains.

.Monday through Wednesday...Consensus of the models and ensembles is
to have the ridge aloft gradually weaken with a trough moving across
the northern Rockies. Subtle features in the flow will determine
the location and amount of convection each day. General trend is
to have a slight increase in mid level moisture recirculating
around the upper ridge resulting in a modest increase in the PoPs,
mainly over the mountains. GFS tends to moisten the upper ridges
too much in the summer, and expect less QPF than forecast by the
GFS. With slow storm movement, there could be a few areas with a
few tenths of precipitation, but do not expected any widespread
rain events which would help with the drought or fire conditions.

.Thursday...The models and ensembles suggest a cold front will pass
through region bringing low level usplope to the eastern plains
and eastern mountains. NBM trends towards slightly cooler
temperatures, and convection may be capable of producing heavier
rainfall.  --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 316 PM MDT Thu Aug 20 2020

Thunderstorm activity will be possible at all three TAF
sites this afternoon and this evening.

KALS should see storms in the vicinity 22Z through about 2Z,
although there is little chance a storm will directly impact the
terminal. Winds will be gusty from passing storms. Isolated storms
are expected in the area tomorrow afternoon, but coverage should be
limited and no storms are expected to impact the TAF site.

Thunderstorms are expected to occur at KCOS and KPUB between now and
4Z, with gusty outflow winds and locally heavy rain that could
reduce conditons to MVFR or high-end IFR. A secondary round of
precipitation could potentially impact KPUB between 5-6Z, although
the confidence on the exact timing on this is only moderate at this
time. All convection should be gone from the area by about 8Z, after
which dry VFR conditions return through midday tomorrow.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 9 PM MDT this evening for COZ220-223.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...PGW
AVIATION...GARBEROGLIO
Hazardous weather outlook, Aug 20, 11:54 AM MDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1154 AM MDT Thu Aug 20 2020

COZ058>089-093>099-211300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1154 AM MDT Thu Aug 20 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are likely late this afternoon through mid
evening over the higher terrain. Stronger storms will be capable of
producing wind gusts over 50 mph and cloud to ground lightning. A
low risk for flash flooding will also be possible if any storms
cross over a burn scar area.

Isolated strong to severe storms are also possible across the plains
this evening. The highest risk for severe weather is expected to be
along the I-25 corridor and to the east in a line from Eads down to
Kim, mainly between 6 pm and 10 pm.

Dry lightning, gusty thunderstorm winds, and minimal precipitation
may result in new fire starts over the Continental Divide this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Daily afternoon and evening thunderstorms are expected, mainly over
the Mountains Friday through Wednesday. Thunderstorms will be more
isolated in nature Friday and Saturday, before becoming more
scattered to widespread Sunday into Wednesday. Lightning will be a
primary thunderstorm threat. Slow movement could lead to an elevated
flash flood risk on area burn scars, especially Sunday into
Wednesday. Outside of the main thunderstorm cores, lightning could
lead to new fire starts.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over the plains, mountains, and
mountain valleys.

GARBEROGLIO/GARBEROGLIO

In the hours before

Special weather statement, Aug 20, 4:50 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
450 PM MDT Thu Aug 20 2020

COZ081-082-084-085-202315-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
450 PM MDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 515 PM MDT...

At 450 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chipita Park, or 10 miles northwest of Colorado Springs, moving east
at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs,
Green Mountain Falls, Pikes Peak, Black Forest, Crystola, Chipita
Park, Peterson AFB, Cimarron Hills, Cascade, Stratmoor and
Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3882 10508 3900 10506 3903 10467 3876 10469
TIME...MOT...LOC 2250Z 273DEG 11KT 3891 10498

Hodanish
Special weather statement, Aug 20, 5:03 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
503 PM MDT Thu Aug 20 2020

COZ074-088-202330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
503 PM MDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 530 PM MDT...

At 503 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 10 miles south of Trinidad, moving southeast at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Starkville and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3713 10454 3700 10419 3699 10419 3699 10424
      3700 10465
TIME...MOT...LOC 2303Z 302DEG 17KT 3702 10453

28
Local storm report, Aug 20, 5:11 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT THU AUG 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 ESE FOUNTAIN          38.68N 104.69W
08/20/2020  M0.75 INCH       EL PASO            CO   NWS EMPLOYEE

&&
Special weather statement, Aug 20, 5:12 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
512 PM MDT Thu Aug 20 2020

COZ085-086-202345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
512 PM MDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 545 PM MDT...

At 512 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fountain, or 15 miles southeast of Colorado Springs, moving east at
15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fountain, Hanover and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3856 10474 3874 10472 3877 10433 3850 10435
TIME...MOT...LOC 2312Z 273DEG 11KT 3865 10464

Hodanish
Special weather statement, Aug 20, 5:13 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Thu Aug 20 2020

COZ084-085-202345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
513 PM MDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
545 PM MDT...

At 513 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ellicott, or 21 miles east of Colorado Springs, moving east at 15
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Truckton, Yoder and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3879 10451 3892 10450 3898 10412 3871 10414
TIME...MOT...LOC 2313Z 273DEG 11KT 3887 10443

Hodanish
Special weather statement, Aug 20, 5:14 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
514 PM MDT Thu Aug 20 2020

COZ081-084-085-210000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
514 PM MDT Thu Aug 20 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
600 PM MDT...

At 514 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving east at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Colorado Springs, Air Force Academy, Manitou Springs, Peterson AFB,
Falcon, Cimarron Hills, Stratmoor and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3881 10496 3899 10495 3902 10455 3875 10457
TIME...MOT...LOC 2314Z 273DEG 11KT 3890 10487

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:13 PM MDTSpecial Weather StatementPUBLas Animas32 min
Aug 20, 4:36 AM MDTRed Flag WarningPUBChaffee, Conejos, Lake, Mineral, Rio Grande, Saguache15 hr
Aug 20, 4:20 PM MDTSpecial Weather StatementPUBTeller25 min
Aug 20, 4:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Aug 20, 4:50 PM MDTSpecial Weather StatementPUBTeller25 min
Aug 20, 5:03 PM MDTSpecial Weather StatementPUBLas Animas27 min
Aug 20, 5:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 20, 5:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 20, 5:14 PM MDTSpecial Weather StatementPUBEl Paso46 min
Aug 20, 5:28 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso68 min
Aug 20, 5:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.